Pseudo-Hermitian Symmetric Spaces

R.A. Shapiro

Commentarii mathematici Helvetici (1971)

  • Volume: 46, page 529-548
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Shapiro, R.A.. "Pseudo-Hermitian Symmetric Spaces." Commentarii mathematici Helvetici 46 (1971): 529-548. <>.

author = {Shapiro, R.A.},
journal = {Commentarii mathematici Helvetici},
pages = {529-548},
title = {Pseudo-Hermitian Symmetric Spaces},
url = {},
volume = {46},
year = {1971},

AU - Shapiro, R.A.
TI - Pseudo-Hermitian Symmetric Spaces
JO - Commentarii mathematici Helvetici
PY - 1971
VL - 46
SP - 529
EP - 548
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.